# SDR AALA202207139005

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737
- Aircraft serial: 29542
- Aircraft time: 60,840 hours, 25,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BGN2787
- Condition: Out Of Tolerance
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR 831 SLIDE PRESSURE GAUGE OUT OF RANGE. REPLACED SLIDE PER AMM 25-66-01-400-801.
